Free Access
Volume 31, Number 5, 1997
Page(s) 599 - 614
Published online 31 January 2017
  1. N. ACHTAICH, 1986, Injections de type Sobolev. Cras Paris, t. 303, série I. [MR: 854730] [Zbl: 0602.46031] [Google Scholar]
  2. R. ADAMS, 1975, Sobolev spaces. Academic press. [MR: 450957] [Zbl: 0314.46030] [Google Scholar]
  3. A. AMBROSETTI and P. H. RABINOWITZ, 1973, Dual variational methods in critical point. Theory and applications. Journal of functional Analysis, 14, 349-381. [MR: 370183] [Zbl: 0273.49063] [Google Scholar]
  4. C. BANDLE and A. BRILLARD, 1994, Nonlinear elliptic equations involving critical Sobolev exponents : asymptotic analysis via methods of epi-convergence. Zeitschrift fur Analysis und ihre Anwendungen, Journal of analysis and its applications, Volume 13, n° 2, pp. 1-13. [MR: 1305597] [Zbl: 0808.35031] [Google Scholar]
  5. H. BREZIS, 1983, Analyse fonctionnelle. Théorie et applications, Masson. [MR: 697382] [Zbl: 0511.46001] [Google Scholar]
  6. H. BREZIS, 1986, Elliptic Equations with limiting Sobolev exponents. The impact of topology. Pure Appl Math., 39, pp. 17-39. [MR: 861481] [Zbl: 0601.35043] [Google Scholar]
  7. H. BREZIS and L. NIRENBERG, 1983, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Comm. Pure Appl. Math., 36, pp. 437-477. [MR: 709644] [Zbl: 0541.35029] [Google Scholar]
  8. P. G. CIARLET, 1982, Introduction à l'analyse numérique matricielle et à l'optimisation. Masson. [MR: 680778] [Zbl: 0488.65001] [Google Scholar]
  9. J. M. CORON, 1984, Topologie et cas limite des injections de Sobolev. Cras Paris, t. 299, série I. [MR: 762722] [Zbl: 0569.35032] [Google Scholar]
  10. I. EKLAND and R. TEMAM, 1973, Analyse convexe et problèmes variationnels. Dunod. [Zbl: 0281.49001] [Google Scholar]
  11. J. L. LIONS, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod (Paris 69). [Zbl: 0189.40603] [Google Scholar]
  12. P. L. LIONS, 1982, On the existence of positive solutions of semilinear elliptic equations. SIAM Reviews 24, pp. 441-467. [MR: 678562] [Zbl: 0511.35033] [Google Scholar]
  13. B. MERCIER and G. RAUGEL, 1982, Résolution d'un problème aux limites dans un ouvert axisymétrique par éléments finis en r, z et séries de Fourier en Θ. RAIRO (Analyse Numérique). Vol. 16. [EuDML: 193405] [MR: 684832] [Zbl: 0531.65054] [Google Scholar]
  14. D. SERRE, Triplets de solutions d'une équation aux dérivées partielles elliptiques non linéaires. Lectures notes in Mathematics 782. Springer Verlag. [Zbl: 0437.35002] [Google Scholar]
  15. F. de THELIN, 1984, Quelques résultats d'existence et de non existence pour une E.D.P. elliptique non linéaire. Cras Paris, t. 299, série I. [Zbl: 0575.35030] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you